advertisement
Question
Posted by: RT | 2004/12/01

To GynaeDoc

Last night when my husband and i had sex it felt like he was pusing against something inside me. It was painfull could it be the celebrex im taking that make me bloted inside?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that the Celebrex would cause pain with intercourse. I don't have enough detail to comment. I would need to know your age, what your cycle is like, why you are on Celebrex.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement